Items where Author is "Mason, David M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Kevei, Péter, Mason, David M.: Couplings and strong approximations to time-dependent empirical processes based on I.I.D. fractional Brownian motions.
JOURNAL OF THEORETICAL PROBABILITY, 30 (3). pp. 729-770. ISSN 0894-9840 (2017)

Kevei, Péter, Mason, David M.: On the Breiman conjecture.
Proceedings of the American Mathematical Society, 144 (9). pp. 4043-4053. ISSN 0002-9939 (2016)

Kevei, Péter, Mason, David M.: The limit distribution of ratios of jumps and sums of jumps of subordinators.
ALEA-Latin American Journal of Probability and Mathematical Statistics, 11 (2). pp. 631-642. ISSN 1980-0436 (2014)

Kevei, Péter, Mason, David M.: Randomly weighted self-normalized Lévy processes.
Stochastic Processes and their Applications, 123 (2). pp. 490-522. ISSN 0304-4149 (2013)

Kevei, Péter, Mason, David M.: A more general maximal Bernstein-type inequality.
In: High Dimensional Probability VI, The Banff Volume (eds. Christian Houdré - David M. Mason - Jan Rosinski - Jon A. Wellner). Banff, 9-14 October 2011. Progress in Probability (66). Birkhäuser, Basel, pp. 55-62. (2013) ISBN 978-3-0348-0489-9

This list was generated on 2021. január 27. 11:47:15 CET.